# SDR CA000905016

- Difficulty date: August 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 40,334 hours
- Engine: Pwa JT8D17
- System (JASC): 4990 · APU Oil System
- Part: Bleed Valve
- Part number: GTCP85129CKA
- Condition: Failed
- Location: Apu
- Part time: 31,440 hours, 1,434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, F

## Discrepancy

(CAN) ON TWO OCCASIONS, THE CREW EXPERIENCED A FIRE INDICATION ON THE APU WHILE THE AIRCRAFT WAS AT CRUISING ALTITUDE. ON BOTH OCCASIONS, THE APU SHUT DOWN AND THROUGH CREW PROCEDURES, THE APU FIRE BOTTLE WAS DISCHARGED. IN BOTH OCCURRENCES, MAINTENANCE INSPECTED THE APU COMPARTMENT AND FOUND NO SIGNS THAT A FIRE HAD OCCURRED AND THE AIRCRAFT CONTINUED IN SERVICE WITH THE APU ON MEL FOR THE DISCHARGED BOTTLE. FOUND PINS ON BLEED VALVE CORRODED, LOAD CONTROL VALVE AND REGULATOR REPLACED.
